Über die Gaußsche Krümmung der Überraumflächen

E. Bompiani

Mathematische Zeitschrift (1950)

  • Volume: 53, page 131-132
  • ISSN: 0025-5874; 1432-1823

How to cite


Bompiani, E.. "Über die Gaußsche Krümmung der Überraumflächen." Mathematische Zeitschrift 53 (1950): 131-132. <http://eudml.org/doc/169176>.

author = {Bompiani, E.},
journal = {Mathematische Zeitschrift},
keywords = {Differential geometry Euclidean spaces},
pages = {131-132},
title = {Über die Gaußsche Krümmung der Überraumflächen},
url = {http://eudml.org/doc/169176},
volume = {53},
year = {1950},

AU - Bompiani, E.
TI - Über die Gaußsche Krümmung der Überraumflächen
JO - Mathematische Zeitschrift
PY - 1950
VL - 53
SP - 131
EP - 132
KW - Differential geometry Euclidean spaces
UR - http://eudml.org/doc/169176
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.